# SDR DALA2019070804116

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 62,362 hours, 34,361 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C RETURN TO BLOCKS DUE TO LEFT NOSE GEAR DOOR OPEN. INSPECTED AND VERIFIED LEFT NOSE GEAR DOOR OPEN. VERIFIED PLUMB BOB SECURE IN HOLDER. SECURED GEAR DOOR. ALL CHECKS GOOD. A/C OK FOR SERVICE. (5494472)
